# SDR ABXA20170511034

- Difficulty date: May 11, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: 113T1407U5
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR SPAR TO TRAILING EDGE LOWER PANEL ATTACH TEE FROM LEFT WING STATION 138 TO STATION 220. TEE WAS REPLACED. AIRPLANE WAS GROUNDED.
